# SDR SWAA2024062700494

- Difficulty date: June 11, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241EF; P/N 144A5810-129 HAS DELAM AREA ON SURFACE.   OK TO CIC FLOOR STRUCTURE AT PANEL 241EF; SEE STEP 2.;[03] INSTALLED NEW SERVICEABLE CABIN FLOOR PANEL 241EF PER AMM 53-21-00.  INSPECTION C/W FOR WORK ACCOMPLISHED IN CORRECTIVE ACTIONS AND STEPS 1-2 IAW AMM 53-21-00.
